# SDR AALA20171118003

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 54,941 hours, 8,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1000679
- Part serial: 31305
- Condition: Inoperative
- Location: Cabin
- Part time: 20,194 hours, 3,363 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT DECK PORTABLE EMERGENCY LIGHT FAILED TEST.  REMOVED AND REPLACED LIGHT PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
